MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. RHINO-LARYNGO FIBERSCOPE; RHINO-LARYNGOFIBERSCOPE

AIZU OLYMPUS CO., LTD. RHINO-LARYNGO FIBERSCOPE; RHINO-LARYNGOFIBERSCOPE
Model Number ENF-GP2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: known inherent risk of device.Reported adverse event known and documented in the labeling and all reasonable mitigation steps have been taken (including both short or long term known complications or adverse reactions).Damaged or deterioration of parts due to wear and tear, without any design or manufacturing issues.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the subject device exhibited the image guide cover glass was missing.There was no patient involvement.

Brand Name
RHINO-LARYNGO FIBERSCOPE
Common Device Name
RHINO-LARYNGOFIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22078061
Report Number9610595-2025-09418
Device Sequence Number18275367
Product Code EOB
UDI-Device Identifier04953170399282
UDI-Public04953170399282
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K181240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberENF-GP2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown